I must be so out of tune with my body and what is happening with it! So many people have identified side effects and seem to know when anything is amiss with their bodies, and I barely noticed anything...a little upset stomach and maybe a bad dream or two.
Many have had various problems but I'm not sure if I have heard of your complaint before. Have you read up on their website? Try a google search of "Chantix and swollen breasts" and see what comes up. You really should let your doctor know anything out of the ordinary.
I quit using Chantix and I know a few who have also, but I have heard many complain about it. I also have heard plenty who didn't have any problems.
I am also experiencing sore breasts while on Chantix. This is actually the 3rd time I have quit smoking with this drug. I did not experience this the last 2 times. I have now discontinued taking the medication after having quit smoking for 8 days. I know that the recommended dosing is for a whole month to three months. I have found that taking it until the general nicotine withdrawl symptoms have gone works for me. The first time I quit, it was for a year and a half, the second 6 months, and now I feel even more confident that this is the last time I will have to quit.
This is my second time taking chantix and I have been experiencing tenderness in my breasts. Being that I too have had a partial hysterectomy 5 years ago I looked into if in fact I can still get pregnant and just fyi you can and it can be very harmful but this seems to make a bit more sense. They don't necessarily hurt just sore and can definitely tell they are a bit enlarged which is kind of nice. Much better than finding out you are pregnant. I'll take this as a side effect! ;)
I've got the same thing going on. My chest hurts but it's centered in my breasts. Also got a bit of back pain and neverending nausea. I've been on chantix for a week and a half and will NOT be refilling it. These new pains are the last straw for me!
I googled chantix and sore breasts and found these comments, so I should add my thoughts since someone else might want to know too! This is my second time on Chantix. The first time was fine. This time, though, my breasts have been swollen and tender for almost a month! I'm definitely not pregnant, so this is the only 'different' thing I've been doing (taking the Chantix). I am relieved to find out I'm not the only one. I will finish out this month and then stop. Hopefully, my breasts will return to normal! Thanks!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.